# SDR N6WA2025061604

- Difficulty date: June 16, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N576GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10261
- Aircraft time: 31,668 hours, 24,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL STRAP FS280 STRINGER 25L-25R HAS CORROSION.    PERFORMED REPAIR IAW GOJET EO C550-53MR-073 AND STS EA 130-2025-132
